logo
Plus   Neg
Share
Email

Dr.Reddy's Recalls Phytonadione Injectable Emulsion Ampules

drreddys march27 lt

Dr. Reddy's Laboratories Ltd. is recalling four lots of Phytonadione Injectable Emulsion Ampules, the U.S. Food and Drug Administration said in a statement.

The recall was initiated after receiving complaints of ampules breaking and shattering, upon opening, during compounding. Dr. Reddy's said it has received reports of cuts in skin and lacerations to health care professionals.

The company pointed out a reasonable probability that flying glass could injure skin, eye and/or other parts, resulting in either temporary or permanent injury.

Phytonadione injectable emulsion is a vitamin K replacement, indicated in various coagulation disorders which are due to faulty formation of factors II, VII, IX and X when caused by Vitamin K deficiency or interference with Vitamin K activity.

The recall involves the ACB902, ACB903, ACB904, ACB905 lots of Phytonadione Injectable Emulsion USP, 10 mg/mL, Single-Dose Ampules to the hospital level.

The products are packaged in a carton with 25 X 1 mL Single-Dose Ampules. The batches were distributed across the United States between June 21, 2019 and February 26, 2020.

Dr Reddy's urged distributors, hospitals and pharmacies to return the recalled product.

Dr. Reddy's in October last year had recalled all of its ranitidine medications sold in US due to confirmed contamination with N-Nitrosodimethylamine above levels established by the FDA.

For comments and feedback contact: editorial@rttnews.com

Business News

Follow RTT